# SDR SWIA20230511

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 36,498 hours, 24,576 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA82382-REO 690-57-41-381,MXCODEID65957-PR - ON WALK AROUND, FOUND DENT IN THE MIDDLE OF THE RIGHT WING LEADING EDGE.  COMPLIED WITH TEMPORARY REPAIR IN REFERENCE TO REO 390-57-41-381 REV -- DATED 2023-02-05. PERMANENT REPAIR DUE WITHING 500 FLT HOURS., PART NUMBER: CC670-12700-2 - STRUCTURE ASSY, SLAT 2 RH, SERIAL NUMBER: 15162, POSITION: SLAT R-2 (FILED CLOSED)REMOVED AND REPLACED THE RH WING #2 SLAT ASSEMBLY IN REFERENCE TO CRJ 900 AMM 27-81-21. OPS CHECK GOOD.
